MAUDE Adverse Event Report: BICON, LLC INTEGRA-CP; DENTAL IMPLANT

BICON, LLC INTEGRA-CP; DENTAL IMPLANT
Catalog Number 260-350-306
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Account reported the following: extraction 12 weeks prior, no bone graft, antibiotics given for 7 days post-op, significant torri and clenching, mobile since last cleaning 4 months ago, no resolution with debridement and antibiotics, no radiographis prior to october.
 
Event or Problem Description
According to dentist, the patient came in for cleaning at implant #30; had class 3 mobility but no occlusal contacts.Reported implant is failing requiring removal and replacement.

Brand Name
INTEGRA-CP
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer (Section G)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer Contact
richard wu
501 arborway
boston, MA 02130
6175244443
MDR Report Key19053479
Report Number1223843-2024-00002
Device Sequence Number7069538
Product Code DZE
UDI-Device Identifier00813110022837
UDI-Public(01)00813110022837(17)280630(10)200070523B
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K042637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number260-350-306
Device Lot Number200070523B
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale